MathSciNet Relay Station
MathSciNet bibliographic data
MR2726110 (2011j:60024) 60B20
Sodin, Sasha The spectral edge of some random band matrices. Ann. of Math. (2) 172 (2010), no. 3, 2223–2251.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement